| Model Number |
TFL-PLS |
| Medical Device Problem Code |
Flare or Flash (2942)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported laser fired, sparked, and appeared to ignite/burn during an unspecified procedure involving an olympus powered laser surgical instrument.The customer suspected that the cause of the broken fiber tip was due to fluid invasion.There was no patient injury reported.
Additional Manufacturer Narrative
The device was not returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.